Stomach pain effect of Citalopram

We have 1383 consumer reports for Citalopram. Stomach pain effect occurred in 1%.

Patients statistics on Stomach pain side effect for Citalopram

Female
Male

Average weight in Lbs
163.39
188.86

Average height in Ft
5′ 6″
6′

Average age
47
56

Citalopram Circle Diagram 13 consumers of 1383 reported about Stomach pain

  1. Bobby V. Bettis says:
    3.5 rating

    Citalopram for Depression

    Extreme side effects. In the first few days: nausea, loss of appetite, disgust for meat and sausage, Could not smell both. It followed abdominal pain, flatulence. The stomach was puffed, consequence: burning in the chest felt up to the neck. The complaints became worse. On walks, chest pains arose, shortness of breath. I often had to stop. Further evidence: Poisoning, obstruction in urination, as cramped. I felt unwell and ill. The preparation was discontinued

  2. Lucienne C. Johnson says:
    4.5 rating

    Citalopram for Depression

    Because of chronic hepatitis C, which existed for about 12 years, I took peginterferon and Rebetol for 6 months. The side effects were numerous and very very debilitating. However, I would like to emphasize first that the Rosskur was successful, and my quality of life has increased significantly compared to before therapy !!! The side effects started harmless, with fever, fatigue, itching, constant urination, Hautiritationen, herpes, nightmares, then began after about 2 months sleep, stomach pain, anemia, weakness, shortness of breath, diffuse discomfort, mood lability, severe hair loss, and eventually increased in a moderate depression with very strong inner restlessness, anxiety, Heulattaken, aggressiveness, and complete powerlessness. Since I was a heroin addict 12 years ago, and my thoughts were getting blacker, to relapse thoughts and destructive fantasies, I wrestled with citalopram. Here came NW as strong tiredness, fatigue, flatulence, sensory disturbances in the feet, indifferent emotional state added. After discontinuation, which occurred gradually (by citalopram), marked withdrawal problems such as insomnia through restless legs and sweating. The restless legs stayed about 2 months with slow weakness. Then, thank God, it was over. The side effects of peginterferon and ribavirin go away relatively quickly. May recommend all medications conditionally. For me it was good in the end, for some others because of the severity of the depression sometimes fatal. Good is definitely a greater distance to the addiction past and a reasonably stable social network that I did not have. But in any case, a doctor who takes the time to listen to the NW and as with me, in psych. NW sensitive but reacts quickly.

  3. John B. Luc says:
    4.5 rating

    Citalopram for Depression

    Therapy was started at 20 mg daily, after a good ten weeks the dose was then increased to 40 mg. Initially abdominal pain after ingestion and dizziness. After a good ten days a veritable vertigo attack, but within minutes again was over. Increased aggressiveness, libido increase, appetite increase. All side effects disappear within a few weeks. I am incredibly happy with this great drug, downright happy. It helped me out of the depression and my anxiety almost completely disappeared, so I can go back to work, find a job and, overall, lead a social life. My life has started again and I am virtually free of side effects. Only the combination with (much) alcohol causes me on the following day increased fatigue and fatigue. But then you just drink less or not at all anymore. 😉 That’s worth it in any case. Accompanying the drug, I do a behavioral therapy and I hope that this combination of antidepressant and behavioral therapy, which has been proven in studies as the most effective method of controlling anxiety, freed me permanently from my depression and anxiety. At the moment I am more than confident.

  4. Aimee L. Bivens says:
    4.5 rating

    I now take the ninth day citalopram … on the 4th day of the intake I had such a severe persistent stomach pain in the evening that I went to the emergency room. got there a painkiller and gastric acid blocker, all other blood values and ecg were completely in order. For 3 days I have violent side effects such as burning over the back to the back of the head, dizziness with pressure in the head, heart racing, sweats, restlessness. I have the feeling of being beside me and tired all day, but I can totally fall asleep to sleep. Do not fall asleep before 3am and get up at seven. I do not know if I should continue or rather stop, because it was not as bad as it was before. I am afraid that it gets worse with the side effects. call again with my doctor to report … maybe someone else knows an advice?